# SDR AALA991281

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN BELOW CAPTAINS WINDOW C-D POST (FORWARD OF NR 2 WINDOW).  INSTALLED REPAIR DOUBLR ON FUSE SKIN BELOW CAPTAINS C-D WINDOW POST (FWD OF NR 2 WINDOW).  INSTALLED REPAIR DOUBLER ON FUSE SKIN BELOW CAPTAINS C-D WINDOW POST PER SRM 53-30-3, PAGE 40 FIGURE 8, SHT 11.  (M)
